# SDR SWAA2022070717598

- Difficulty date: June 11, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN RIB #8 AT VERTICAL STABILIZER 2022-316969 / [01] REPLACED RIB #8 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 174A0101 SHEET: 5 REV: B  SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED RIB #8 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 174A0101 SHEET: 5 REV: B. VERIFIED
